MAUDE Adverse Event Report: COVIDIEN CURITY ANT-REF 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY ANT-REF 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 8944MF
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the water was unable to be removed from the balloon.The issue occurred prior to patient use during testing.
 
Additional Manufacturer Narrative
H 3 evaluation summary: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.One decontaminated catheter was received for evaluation.A functional inspection was performed showing the sample received complied with manufacturing specifications.The balloon was able to be deflated within the acceptable specified range.The reported condition could not be confirmed.No formal investigation action is required because the results of the product¿s analysis was acceptable.Corrective action will be limited to supplier awareness.This complaint will be used for tracking and trending purposes.

Brand Name
CURITY ANT-REF 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9506372
Report Number9612030-2019-02380
Device Sequence Number16665511
Product Code KNX
UDI-Device Identifier10884521050648
UDI-Public10884521050648
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8944MF
Device Catalogue Number8944MF
Device Lot Number1909314664
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date02/14/2020
Patient Sequence Number1